Asymptotics for stationary very nearly unit root processes

Donald W.K. Andrews, Patrik Guggenberger

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

This article considers a mean zero stationary first-order autoregressive (AR) model. It is shown that the least squares estimator and t statistic have Cauchy and standard normal asymptotic distributions, respectively, when the AR parameter ρ n is very near to one in the sense that 1 - ρ n = o(n -1).

Original languageEnglish (US)
Pages (from-to)203-212
Number of pages10
JournalJournal of Time Series Analysis
Volume29
Issue number1
DOIs
StatePublished - Jan 1 2008

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotics for stationary very nearly unit root processes'. Together they form a unique fingerprint.

  • Cite this